# SDR DALA2024111110798

- Difficulty date: November 8, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 59,823 hours, 42,725 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON MAIN FRAME STA Y=1037 LONGERON 17R AT PAX CABIN. SUMMARY OF NRC 00381: CRACK ON MAIN FRAME STA Y=1037 LONGERON 17R AT PAX CABIN WAS REPAIRED PER B717-200 SRM 53-20-07-2R, PROCEDURE 4, REPAIR 4. (LP #0650804)
